TEST X 180
Dec 15, 2012
What is known about the Test X 180 taken with Atripla can you please educate me can i take them .I am HIV + and currently on Atripla
Response from Mr. Vergel
I have no information on that supplement.
Every time we take a supplement with no HIV data we run any or a combination of the following risks:
1- Liver enzyme increases
2- Kidney function decreases
3- Interactions with HIV medications that could decrease or increase the blood levels of these medications, potentially causing drug resistance or side effects due to boosting.
4- Waste of money. Most testosterone boosters are a scam
5- Increase pill burden
So, I warn everyone who sends me emails daily with obscure supplements that they buy after seeing an ad on the internet or magazine that the FDA does not regulate supplements. Most can say any claims as long as there is a tiny note somewhere that says that the FDA has not reviewed such claims. And many companies do not even comply with this small requirement!
I take supplements, by the way. But I need to see at least some pilot data that proves that they are worth the risks above.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Sex With A Prostitute Scared I Have AIDS
- Blisters After Insertive Anal Sex Without Condom Does It Mean I Have HIV
- Burning Penis After Sex With Stripper Condom Broke Worried I Have HIV
- Sore Throat After Giving A Bj Worried I Have HIV
- Tingling Lips After Anal Sex Top Sign Of HIV AIDS
- White Bumps After Getting Scratched Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.